Stabilized finite element method for the non-stationary navier-stokes problem

H. E. Yinnian, Yanping Lin, Weiwei Sun

Research output: Journal article publicationJournal articleAcademic researchpeer-review

27 Citations (Scopus)

Abstract

In this article, a locally stabilized finite element formulation of the two-dimensional Navier-Stokes problem is used. A macroelement condition which provides the stability of the Q1 -P0 quadrilateral element and the P1 -P0 triangular element is introduced. Moreover, the H1 and L2-error estimates of optimal order for finite element solution (uh,ph,) are analyzed. Finally, a uniform H1 and L2-error estimates of optimal order for finite element solution (uh, ph) is obtained if the uniqueness condition is satisfied.
Original languageEnglish
Pages (from-to)41-68
Number of pages28
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume6
Issue number1
Publication statusPublished - 1 Jan 2006
Externally publishedYes

Keywords

  • Navier-stokes problem
  • Stabilized finite element
  • Uniform error estimate

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this